Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Child,vomiting, dark greenish tint, diarrhea. What could be this?

My daughter has been sick since Saturday matter what she eats (which isn t much) she throws up and it has a greenish looking color to it....??? She has had a little diarrhea as well. She only ate dry cereal yesterday and did not throw up. This morning she wanted a peanut butter and jelly sandwich which she threw up...however her vomit was dark with the greenish tint to it...I am just concerned as I haven t noticed this color before...and she has always been a child that vomits if that makes sense. She is 3 years old.
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychiatrist 's  Response
Jun 2013
Hi there ~

What she is vomiting seems to be bile and it is not normal to do so. Please take her to a physician who can work her up and refer her to a pediatric gastroenterologist. I hope you do so as soon as possible. Take care and have a lovely day !

Answered: Fri, 22 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor